Journal of Applied Mathematics

Journal of Applied Mathematics is devoted to the publication of original research papers and review articles in all areas of applied, computational, and industrial mathematics.

Top downloads over the last seven days

A Heuristic Algorithm for Resource Allocation/Reallocation ProblemS. Raja Balachandar and K. Kannan Volume 2011 (2011)
Sufficient Conditions for Global Convergence of Differential Evolution AlgorithmZhongbo Hu, Shengwu Xiong, Qinghua Su, and Xiaowei Zhang Volume 2013 (2013)
On Rough Hyperideals in HyperlatticesPengfei He, Xiaolong Xin, and Jianming Zhan Volume 2013 (2013)
Optimization on Production-Inventory Problem with Multistage and Varying DemandDuan Gang, Chen Li, Li Yin-Zhen, Song Jie-Yan, and Akhtar Tanweer Volume 2012 (2012)
Quantum relativistic Toda chainG. Pronko and Sergei SergeevVolume 1, Number 2 (2001)
  • ISSN: 1110-757X (print), 1687-0042 (electronic)
  • Publisher: Hindawi
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2001--
  • Access: Articles older than 5 years are open
  • Euclid URL: